# SDR MZZA00022

- Difficulty date: September 20, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4D CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON LEFT MLG W/W PRESSURE FLOOR PLATE AT BS 890 BETWEEN LBBL 0 AND LBBL 5.  THE CORRODED PLATE WAS REMOVED AND REPLACED WITH NEW ONE PER B727 SRM 51-30-2.  (M)
